On Some Classes of Generalized Quasi Einstein Manifolds

Guler S., DEMIRBAG S. A.

FILOMAT, vol.29, no.3, pp.443-456, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1503443g
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.443-456
  • Istanbul Technical University Affiliated: No


In the present paper, we investigate generalized quasi Einstein manifolds satisfying some special curvature conditions R . S = 0, R . S = L(S)Q(g, S), C . S = 0, (C) over tilde . S = 0, (W) over tilde . S = 0 and W-2 . S = 0 where R; S; C; (C) over tilde; (W) over tilde and W-2 respectively denote the Riemannian curvature tensor, Ricci tensor, conformal curvature tensor, concircular curvature tensor, quasi conformal curvature tensor and W-2-curvature tensor. Later, we find some sufficient conditions for a generalized quasi Einstein manifold to be a quasi Einstein manifold and we show the existence of a nearly quasi Einstein manifolds, by constructing a non trivial example.